# SDR UPS08854230

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR DOUBLER (FEN 729RA1019) HAS NO SUPPORTING DOCUMENTATION, (LOCATE D AT STA 1600, L30R).  INSTALLED REPAIR IAW DC8 SRM 53-02-01-0 TR 53-203 FIGURE 7 SHEET 13.
